# SDR CA010622027

- Difficulty date: June 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Cessna 402C
- Aircraft time: 20,031 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Channel
- Part number: 50150191
- Condition: Cracked
- Location: Seat Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT PEDESTAL LOOSE-INVESTIGATION SHOWED LOWER CHANNEL CRACKED AND SEVERAL SCREWS BROKEN & MISSING SUCH THAT PEDESTAL COULD MOVE ON FLOOR STRUCTURE.
